# SDR DLM88041047

- Difficulty date: November 21, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 35,104 hours, 26,993 cycles
- Engine: Pwa JT8D219
- Engine time: 36,667 hours, 28,519 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Clogged
- Location: Nr 1 Engine
- Part time: 36,667 hours, 28,519 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT GOT FLICKERING MASTER CAUTION THEN LT OIL STRAINER CLOGGED MSG.  FOLLOWED IAW.  REPLACED OIL FILTER, NO METAL OR CARBON.
